# SDR DALA2023020700943

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 23,479 hours, 9,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9840441) DURING INSPECTION FOUND L EXT EMERGENCY LIGHT INOP, L FWD AND AFT ENTRY EMERGENCY LIGHT INOP, AND R SEAT ROW 30 AND BACK EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BOTH AFT AND L1 EMERGANCY BATTERY POWER PACKS PER B737 33-55. OPS CHECKS GOOD.
